Can Typhus Be Taken By Taking Paracetamol And Neurodex?
Hello, I am currently experiencing symptoms of typhus, can I take Paracetamol and Neurodex at the same time? Thank you
Hello Indri, thank you for asking HealthReplies.com.
Previously, I will try to answer your question, Dr. Rio.
Typhoid or typhoid fever is a disease that occurs due to infection caused by bacteria Salmonellatyphi that spreads through contaminated food and drink. It is also usually caused by poor sanitation, not washing hands before and after eating, and consuming contaminated food.
Symptoms of typhus generally begin to appear 1 to 3 weeks after the body is infected with the bacteria, with some signs such as high fever, diarrhea or constipation, headaches, and stomach aches. These conditions can worsen within a few weeks. If typhus is not treated properly, it can cause complications.
Treatment that will be recommended is by giving antibiotics. The faster the symptoms of typhus are detected by a doctor, the faster the healing will be. Aside from antibiotics, paracetamol can also be given to reduce body temperature. Treatment of typhus is done in the hospital, but if symptoms are still mild and are detected more quickly, then treatment can be done at home. The neurodex drug is a combination of vitamins B1, B6, and B12. This drug is used only to support healing but is not the main drug used for the treatment of typhus. Consumption of paracetamol and neurodex drugs may be taken together, it would be better if given a time lag in taking between 1 drug with other drugs.
That's all my answer. I hope this helps :)